The Skin Of The Lower Leg Blisters Red After 2 Days Of Heat?
My father had 2 days of high fever 39.4 degrees celsius, but there were no body parts that hurt. then he took paracetamol to relieve his fever. After 2 hours of consuming the paracetamol, his lower leg appeared red and the next morning turned into a blister .. Is there any influence with the medication that he consumes or is there another cause huh doctor ?? Please information … Thank you …
p dir = "ltr"> Hello, thank you for asking at HealthReplies.com
Most likely, the high fever experienced by your father is a symptom of a skin disease characterized by reddening and blistering skin on his lower leg. The diseases that may be experienced are:
1. Cellulitis, which is an infection of the skin and fat tissue.
2. Bullous impetigo, an infectious skin infection caused by bacteria. Characterized by blisters filled with clear fluid that feels painful with the skin around it feels itchy. Blisters can become yellowish scab.
3. SSSS (staphylococcal scalded skin syndrome), which is a bacterial infection that causes blisters like burning.
4. And others.
You should bring your father consult with a dermatologist so that further tests can be done. The condition experienced by your father can continue to become sepsis, which is a dangerous complication of an infectious disease. This complication can cause blood pressure to fall and damage to many organs leading to death. Therefore it is very necessary medical treatment by a competent doctor.
In the meantime, just continue giving the paracetamol drug, because this drug does not have side effects as you might expect. To help relieve the symptoms of fever, warm compresses on the forehead, neck and armpits.
Thus hopefully useful.